Поиск публикаций

Всего: 27 Страница: 12>>>
Тип публикации Авторы Заглавие Издание, год, номер, страницы
Статья в журнале Fedorovskiy K. Yu. МГТУ
Two problems on approximation by solutions of elliptic systems on compact sets in the plane Complex Variables and Elliptic Equations
2018 .- Vol. 63 , Issue 7-8: 7-8: Special Issue dedicated to 130th anniversary of Vladimir I. Smirnov .- С. 961 - 975
Статья в журнале Fedorovskiy K. Yu. МГТУ
On the density of certain modules of polyanalytic type in spaces of integrable functions on the boundaries of simply connected domains Sbornik Mathematics
2016 .- Vol. 207 , Issue 1 .- С. 140 - 154
Статья в журнале Fedorovskiy K. Yu. МГТУ
Paramonov P.
On Lipm-reflection of harmonic functions over boundaries of simple Carathéodory domains Analysis and Mathematical Physics
2019 .- Vol. 9 , Issue 4 .- С. 1031 - 1042
Статья в журнале Fedorovskiy K. Yu. МГТУ
Carathéodory domains and Rudin's converse of the maximum modulus principle Sbornik Mathematics
2015 .- Vol. 206 , No 1 .- С. 161 - 174
Статья в журнале Fedorovskiy K. Yu. МГТУ
Carath'eodory sets and analytic balayage of measures Sbornik Mathematics
2018 .- Vol. 209 , Issue 9 .- С. 1376 - 1389
Статья в журнале Fedorovskǐ K. Y. МГТУ
On cm-approximability of functions by polynomial solutions of elliptic equations on plane compact sets St. Petersburg Mathematical Journal
2013 .- Vol. 24 , Issue 4 .- С. 677 - 689
Статья в журнале Carmona J. J.
Fedorovskiy K. Yu. МГТУ
New conditions for uniform approximation by polyanalytic polynomials Труды Математического института имени В.А. Стеклова
2012 .- Т. 279 .- С. 227 - 241
Статья в журнале Borovik E. V. МГТУ
Fedorovskii K. Yu. МГТУ
On the relationship between Nevanlinna and quadrature domains Mathematical Notes
2016 .- Vol. 99 , Issue 3 .- С. 460 - 464
Статья в журнале Belov Yu. S.
Fedorovskiy K. Yu. МГТУ
Model spaces containing univalent functions Russian Mathematical Surveys
2018 .- Vol. 73 , Issue 1 .- С. 172 - 174
Статья в журнале Belov Y.
Borichev A.
Fedorovskiy K. Yu. МГТУ
Nevanlinna domains with large boundaries Journal of Functional Analysis
2019 .- Vol. 277 , Issue 8 .- С. 2617 - 2643
Статья в журнале Baranov A. D.
Fedorovskiy K. Yu. МГТУ
On L1-estimates of derivatives of univalent rational functions Journal d'Analyse Mathématique
2017 .- Vol. 132 , Issue 1 .- С. 63 - 80
Статья в журнале Baranov A. D
Carmona J. J.
Fedorovskiy K. Yu. МГТУ
Density of certain polynomial modules Journal of Approximation Theory
2016 .- Vol. 206 .- С. 1 - 16
Статья в журнале Bagapsh A. O. МГТУ
Fedorovskiy K. Yu. МГТУ
Cm Approximation of Functions by Solutions of Second-Order Elliptic Systems on Compact Sets in the Plane Proceedings of the Steklov Institute of Mathematics
2018 .- Vol. 301 , Issue 1
Статья в журнале Bagapsh A. O. МГТУ
Fedorovskiy K. Yu. МГТУ
C1 approximation of functions by solutions of second-order elliptic systems on compact sets in R2 Proceedings of the Steklov Institute of Mathematics
2017 .- Vol. 298 , Issue 1 .- С. 35 - 50
Статья в журнале Abakumov E.
Fedorovskiy K. Yu. МГТУ
Analytic balayage of measures, Carathéodory domains, and badly approximable functions in Lp Comptes Rendus Mathematique
2018 .- Vol. 356 , Issue 8 .- С. 870 - 874
Статья в журнале Федоровский Константин Юрьевич МГТУ
Области Каратеодори и теорема Рудина об обращении принципа максимума модуля Математический сборник
2015 .- Т. 206 , № 1 .- С. 175 - 190
Статья в журнале Федоровский Константин Юрьевич МГТУ
Области и компакты Каратеодори в теории приближений аналитическими функциями Вестник МГТУ им.Н.Э.Баумана. Серия "Естественные науки"
2012 .- Спец.выпуск "Прикладная математика и механика" .- С. 36 - 45
Статья в журнале Федоровский Константин Юрьевич МГТУ
Об аппроксимативных свойствах некоторых модулей полианалитического типа Инженерный журнал: наука и инновации
Статья в журнале Федоровский Константин Юрьевич МГТУ
О равномерной аппроксимации функций на плоских компактах решениями однородных эллиптических уравнений Вестник МГТУ им.Н.Э.Баумана. Серия "Естественные науки"
2012 .- № 3 .- С. 3 - 15
Статья в журнале Федоровский Константин Юрьевич МГТУ
О плотности некоторых модулей полианалитического типа в пространствах суммируемых функций на границах односвязных областей Математический сборник
2016 .- Т. 207 , № 1 .- С. 151 - 166
Всего: 27 Страница: 12>>>